# SDR SWAA2023110701991

- Difficulty date: September 19, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RH HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90; 16.5' FROM FRONT SPAR ; I/B ROW. CRACK LENGTH : 0.593' CRACK FOUND AT RH HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90 16.5' FROM FRONT SPAR I/B ROW. CRACK LENGTH : 0.593'<[01] ACOMPLISHED LAYOUT FOR AREA TO BE TRIMMED OUT; AND PARIALLY LAYOUT REPAIR FOR DOUBLER REF: SRM 55-10-01-2R-11;[02] VOID STEP 1;[03] REMOVED FASTENER COMMON TO RIB AND REPAIR REF: SRM 5140-02-0G-0PERFORMED HFEC ROTO INSP AT FASTENER OPEN HOLES; . NO CRACK FOUND. TOOL NORTEC 600. BC 172389. CALIB DUE 3PERFORMED HFEC COUNTERSUNK INSP AT FASTENER OPEN HOLES; IAW B 737 NDT PART 6 53-30-00 PROCE 3. NO CRACK FOUND. REMOVED DAMAGE FABRICATED DOUBLER ALODINED AND PREIMED AND INSTALLED;[04] RII--- VERIFIED AND INSPECTED STEP #3 REPAIRED RH HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90; 16.5' FROM FRONT SPAR ; I/B ROW.;[05] SME INSPECTION COMPLETED. WORKMANSHIP IS ACCEPTABLE. PAPERWORK AUDIT COMPLETED.
